# SDR CA120410007

- Difficulty date: April 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Part number: M259881928
- Condition: Leaking
- Location: Fuel
- Part time: 15 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND FUEL LEAKING FROM THE ENGINE FUEL PUMP DISCHARGE FILTER COVER, IT WAS A RESULT OF THE PACKING, PN: M25988-1-928, "BLOWN " OUT OF ITS SEALING AREA.  THE FUEL PUMP,  DISCHARGE FILTER COVER WAS INSTALLED AND TORQUED IAW MM, PN 3021242, DATED APRIL 03,2009, SECTION 73-10-02. IT WAS RECORDED BY THE TECHNICAN THAT THE TORQUE WAS IN THE MID RANGE OF THE LIMIITS SPECIFIED IN THE MANUAL. IT WAS THEN DETERMINED TO USE THE HIGHER END OF THE SPECIFIED TORQUE RANGE. THE ENGINE WAS GROUND RUN, NO MORE LEAKS FOUND.
